# SDR R61A2022050600327

- Difficulty date: May 2, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N409YX
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000372
- Aircraft time: 21,952 hours, 14,729 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Dented
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MULTI DENTS FOUND BELOW CAPTS DV WINDOW. REPAIRED IAW ETD2022-170-016305.
